# SDR NVEA9700018

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: S7171001401500
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - DURING ROUTINE OVERNIGHT MAINTENANCE, RIGHT ENGINE COWLING WAS OPENED UP AND EVIDENCE OF FIRE WAS PRESENT.  THE FIRE OCCURRED IN AN ISOLATED AREA LOCATED AT THE AFT LOWER SECTION OF THE ENGINE.  THE AREA WAS CLEANED AND INSPECTED IAW ATR MM AND NO STRUCTURAL DAMAGE WAS DISCOVERED.  SUBMITTER STATES, SUSPECT CAUSE OF FIRE WAS AFT CASE DRAIN LINE WAS BROKEN AT ENGINE FITTING REFAD97-17-05.  ALSO, FOUND FUEL MANIFOLD DRAIN LINE CRACKED.  REPLACED ALL DRAIN LINES, NOZZLES, TRANSFER TUBES O-RINGS, AND ALSO RINGS IN AREA OF FIRE.  NO DAMAGE WAS FOUND TO COWLINGS, ENGINE WIRING HARNESS OR FIRE SHIELDS.  (M)
